# SDR DALA2022090605947

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 A.A. - A.D. DISBOND ON ISS 194, UPPER SURFACE, LE SLAT 5 TRAILING EDGE WEDGE, LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00046: A.A. - A.D DISBOND ON ISS 194, UPPER SURFACE, LE SLAT 5 TRAILING EDGE WEDGE, LH WING WAS REPAIRED PER B757-200 S.R.M. (2389916)
